Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 28, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 8:02 AM CDT for Poweshiek County, Iowa. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 8:02 AM CDT (13:02 UTC)
- Expired
- Jun 3, 2008, 10:28 AM CDT
- In force
- 2 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Poweshiek County, IA
The radar
The Des Moines radar (KDMX), 95 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 031302
FFWDMX
IAC157-031900-
/O.NEW.KDMX.FF.W.0028.080603T1302Z-080603T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
802 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POWESHIEK COUNTY IN CENTRAL IOWA...
* UNTIL 200 PM CDT
* AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING BASED ON RADAR ESTIMATED 2 TO 4 INCHES OF RAINFALL
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRINNELL
AND BROOKLYN
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4151 9230 4151 9270 4152 9276 4160 9276
4160 9277 4179 9277 4186 9277 4186 9239
4186 9231
TIME...MOT...LOC 1302Z 180DEG 0KT 4170 9254
$$
RUSSELL3 follow-up statements
000
WGUS73 KDMX 031316
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
815 AM CDT TUE JUN 3 2008
IAC157-031900-
/O.CON.KDMX.FF.W.0028.000000T0000Z-080603T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWESHIEK IA-
815 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
POWESHIEK COUNTY...
AT 814 AM CDT...TRAINED WEATHER SPOTTERS REPORTED NUMEROUS CREEKS
ALONG NORTH FORK ENGLISH CREEK NEAR COUNTY HIGHWAY F46 OUT OF THEIR
BANKS. RUNOFF FROM HEAVY RAINS EARLIER WILL CONTINUE TO PRODUCING
FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRINNELL AND
BROOKLYN
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4151 9230 4151 9270 4152 9276 4160 9276
4160 9277 4179 9277 4186 9277 4186 9239
4186 9231
TIME...MOT...LOC 1315Z 180DEG 0KT 4170 9254
$$
RUSSELL000
WGUS73 KDMX 031352
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
851 AM CDT TUE JUN 3 2008
IAC157-031900-
/O.CON.KDMX.FF.W.0028.000000T0000Z-080603T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWESHIEK IA-
851 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
POWESHIEK COUNTY...
AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRINNELL AND
BROOKLYN
NUMEROUS CREEKS ALONG NORTH FORK ENGLISH CREEK NEAR COUNTY HIGHWAY
F46 OUT OF THIER BANKS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4151 9230 4151 9270 4152 9276 4160 9276
4160 9277 4179 9277 4186 9277 4186 9239
4186 9231
TIME...MOT...LOC 1351Z 180DEG 0KT 4170 9254
$$
VACHALEK000
WGUS73 KDMX 031528
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1028 AM CDT TUE JUN 3 2008
IAC157-031538-
/O.CAN.KDMX.FF.W.0028.000000T0000Z-080603T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.IO/
POWESHIEK IA-
1028 AM CDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR POWESHIEK COUNTY...
LAW ENFORCEMENT REPORTS NO FLOODING AT THIS TIME...AND RAIN HAS
ENDED ACROSS THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHEASTERN IOWA.
LAT...LON 4151 9230 4151 9270 4152 9276 4160 9276
4160 9277 4179 9277 4186 9277 4186 9239
4186 9231
TIME...MOT...LOC 1528Z 180DEG 0KT 4170 9254
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:48 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 3, 6:48 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 648 AM CDT TUE JUN 3 2008 UPDATED AVIATION DISCUSSION .SHORT TERM /TODAY-TONIGHT/... ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST OF IOWA. .LONG TERM /WEDNESDAY-MONDAY/... WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A DAY WITH THE GREATER THREAT. BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT. && .AVIATION 03/12Z... SHORT TERM CONCERN IS ENDING THE THUNDERSTORMS BY 15Z. GUSTY WINDS TO 40KT AND SMALL HAIL CAN BE ANTICIPATED AT KOTM BEFORE THEN. WINDS WILL BE SQUIRRELY BEHIND CONVECTIVE LINE FOR AN HOUR OR SO...BEFORE GOING BACK TO EASTERLY. CEILINGS WILL BE DIFFICULT TO FORECAST TODAY...WITH ALL GUIDANCE SUGGESTING MVFR CONDITIONS...BUT MY CONFIDENCE IS LOW. DO NOT EXPECT MORE TSTMS TODAY EXCEPT POSSIBLY ACROSS SRN IA AFT 21Z. OTHERWISE...CEILINGS AND VSBY ANTICIPATED TO COME DOWN INTO IFR RANGE AFT 06Z. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS-DAVIS- DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION- MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAYLOR-UNION-WAPELLO- WARREN-WAYNE-WEBSTER. && PUBLIC...MOYER AVIATION...MOYER
Hazardous weather outlook, Jun 3, 5:33 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT TUE JUN 3 2008 IAZ033>035-044>048-057>062-070>075-081>086-092>097-041045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY SOUTH OF INTERSTATE 80...WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. FLASH FLOODING WILL ALSO REMAIN POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL NOON TODAY. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. IAZ004>007-015>017-023>028-036>039-049-050-041045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-MARSHALL-TAMA- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. MOYER
In the hours before
Local storm report, Jun 3, 7:23 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
723 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM FLASH FLOOD OSKALOOSA 41.29N 92.64W
06/03/2008 MAHASKA IA TRAINED SPOTTER
FLOODING OF STREETS IN OKSALOOSA. BETWEEN SOUTH 2ND AND
3RD REPORTED TO BE FLOODED.
&&
STEACHOULocal storm report, Jun 3, 7:26 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HEAVY RAIN OTTUMWA 41.02N 92.42W
06/03/2008 E0.00 INCH WAPELLO IA TRAINED SPOTTER
STREET FLOODING REPORTED IN OTTUMWA...NUMBER OF
INTERSECTIONS AND LOW LYING AREAS UNDER WATER INCLUDING
INTERSECTION AT JEFFERSON AND MAIN.
&&
RVACHALELocal storm report, Jun 3, 7:37 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
737 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM TSTM WND GST EDDYVILLE 41.16N 92.63W
06/03/2008 M58.00 MPH WAPELLO IA MESONET
&&
RVACHALELocal storm report, Jun 3, 7:39 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND GST GRINNELL 41.74N 92.72W
06/03/2008 M67 MPH POWESHIEK IA AWOS
&&
RVACHALELocal storm report, Jun 3, 7:41 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
741 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM TSTM WND DMG OTTUMWA 41.02N 92.42W
06/03/2008 WAPELLO IA TRAINED SPOTTER
TREE LIMBS DOWN IN OTTUMWA
&&
STEACHOULocal storm report, Jun 3, 8:02 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
802 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM NON-TSTM WND GST COLO 42.02N 93.32W
06/03/2008 M58 MPH STORY IA MESONET
WAKE LOW WIND GUST.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 AM CDT | Flash Flood Warning | DMX | Appanoose | 6 hr |
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:39 AM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 4 hr |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Flash Flood Warning | DMX | Dallas, Polk | 3 hr |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 8:46 AM CDT | River Flood Warning | DMX | Polk, Story | 22 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
| Jun 3, 2:24 PM CDT | River Flood Warning | DMX | Story | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.